# SDR DALA2015100205900

- Difficulty date: October 1, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Not Reported
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LOWER FRAME SPLICES WERE FOUND BETWEEN LONGERON 26R-27R AND BETWEEN LONGERON 26-27L.  AREA WAS REPAIRED IAW ER/A 537817-14, REV ORIG.
